Cordial and 3-Equitable Labeling for Some Shell Related Graphs

Authors

  • S. Vaidya saurashtra university-Rajkot-360 005(Gujarat)India
  • N. A. Dani government polytechnic
  • K. K. Kanani L.E.College
  • P. L. Vihol V.V.P. Engineering College

DOI:

https://doi.org/10.3329/jsr.v1i3.2227

Keywords:

Cordial labeling, 3-equitable labeling, Shell

Abstract

We present here cordial and 3-equitable labeling for the graphs obtained by joining apex vertices of two shells to a new vertex. We extend these results for k copies of shells.

Keywords: Cordial labeling; 3-equitable labeling; Shell.

© 2009 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

DOI: 10.3329/jsr.v1i3.2227     J. Sci. Res. 1 (3), 438-449 (2009)


Downloads

Download data is not yet available.
Abstract
590
PDF
818

Author Biographies

S. Vaidya, saurashtra university-Rajkot-360 005(Gujarat)India

AssociateProfessor Deapartment of Mathematics

N. A. Dani, government polytechnic

Lecturer in Mathematics

government polytechnic,

Junagadh-362 001, Gujarat (India)

 

K. K. Kanani, L.E.College

Lecturer in Mathematics,

L.E.College, Morbi - 363 642

P. L. Vihol, V.V.P. Engineering College

Lecturer in Mathematics,

V.V.P. Engineering College,

Rajkot - 360 005

Downloads

Published

2009-08-29

How to Cite

Vaidya, S., Dani, N. A., Kanani, K. K., & Vihol, P. L. (2009). Cordial and 3-Equitable Labeling for Some Shell Related Graphs. Journal of Scientific Research, 1(3), 438–449. https://doi.org/10.3329/jsr.v1i3.2227

Issue

Section

Section A: Physical and Mathematical Sciences